# SDR QXEA200600808

- Difficulty date: March 21, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 9,693 hours, 6,966 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI - ON FLIGHT 4276, RETURNED TO GATE, RIGHT ENGINE BLEED MASTER CAUTION MESSAGE APPEARED DURING TAXI OUT IT WENT OFF WHEN PULLING IN TO GATE.  MAINTENANCE INSPECTED DUCT, VERIFIED MDC NO CURRENT MESSAGE OR HISTORY FAULTS.  GROUND RUN, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
